# SDR ABXA9600589

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47074
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Part number: 81196501
- Condition: Defective
- Location: Nr 2 Eng Gearbox
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AT 100 FEET AGL ON APPROACH, RIGHT OIL PRESSURE LOW LIGHT ILLUMINATED AND RIGHT OIL PRESSURE GAUGE INDICATED 23 PSI.  OIL QUANTITY DROPPED TO ZERO AND ENGINE WAS SHUTDOWN ON ROLLOUT.  REPLACED A LEAKING OIL LINE AT THE NR 2 ENGINE GEARBOX.  GROUND RAN ENGINE AND NO LEAKS WERE NOTED.
